About nine months ago I suddenly started having trouble getting and maintaining an erection. I'm 57 and my wife is 50. We have always had sex on a very regular basis unless one of us was sick or something. Shortly after the problem presented itself I noticed a buldge in my groin area and, after a little research, realized it is a hernia. I think I may also have a hernia on the other side two but it is not as defined. So, can a hernia cause ED? I noticed that when it starts to become erect it now points way to the left and before it was always straight and it also seems to be much less rigid and somewhat shorter. I also experience discomfort after ejactualion around my right testicle. Now I always feel like I just had sex recently and need to wait a while to recover before I can do it again. But I don't ever seem to recover. When we first met I was able to do it several times a day and now I can barely do it after a few days. I seem to have none of the lustful feelilng that I used to always get although I still have a strong desire. My wife is extremely attractive for her age (or any age) and the sexiest women I have ever met. I would go so far as to call her a nymphomaniac. Which is now a big problem because she left me. I'm pretty sure it's because she wants to be lusted after and I just don't seem to feel any lust any more. What could cause a loss of lust? I've tried Cialis and it helped a lot at first but now doesn't seem to work all that well. I tried Levitra and it didn't seem to do anything at all. Please help. I want my wife back.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.